Journal of Applied Mathematics

Journal of Applied Mathematics / 2004 / Article

Open Access

Volume 2004 |Article ID 190417 |

Boumediène Chentouf, "Dynamic boundary controls of a rotating body-beam system with time-varying angular velocity", Journal of Applied Mathematics, vol. 2004, Article ID 190417, 20 pages, 2004.

Dynamic boundary controls of a rotating body-beam system with time-varying angular velocity

Received07 Dec 2003
Revised24 Feb 2004


This paper deals with feedback stabilization of a flexible beam clamped at a rigid body and free at the other end. We assume that there is no damping and the rigid body rotates with a nonconstant angular velocity. To stabilize this system, we propose a feedback law which consists of a control torque applied on the rigid body and either a dynamic boundary control moment or a dynamic boundary control force or both of them applied at the free end of the beam. Then it is shown that the closed loop system is well posed and exponentially stable provided that the actuators, which generate the boundary controls, satisfy some classical assumptions and the angular velocity is smaller than a critical one.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.